# SDR MWEA010105

- Difficulty date: January 22, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,845 hours, 37,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995773925
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN FORWARD OF RIGHT LAV HAD A CRACKED SHEAR CLIP AT STATION 945 BETWEEN LONGERONS 15 - 16 RIGHT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER.
